# SDR HALA2017082800237

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 55,282 hours, 10,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON TAXI IN PACS/RECIRCS GOT SO LOUD- EXCESSIVELY HI FLOW 30 PSI DUCT PRESS. WE COULDN'T COMMUNICATE W/ATC OR EACH OTHER. OPERATED BOTH PACK IAW AMM 21-51-00 WITH ENGINES RUNNING. COULD NOT DUPLICATE. OPS CHECK NORMAL. OK FOR SERVICE.
